# SDR GTIA2023111737614

- Difficulty date: November 15, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 30,513 hours, 13,780 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 2A4337
- Part serial: PSGCAR2485
- Condition: Faulted
- Location: Lh Engine
- Part time: 30,513 hours, 13,780 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 1 SENSOR FAULT IN FLIGHT. LOST ENGINE #1 EGT-REF LOG PAGE 3335977-2 FOR R/R OF EGT HARNESS REF LOG PAGE 3335978-1 FOR R/R OF THERMOCOUPLE PROBES O/B REF OG PAGE 3335981-1 FOR R/R OF THERMOCOUPLE PROBES I/B. IDLE RUN OF ENG #1 OK IAW AMM 71-00-00
